MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RED ADAPTER LEG FOR HICKMAN AND LEONARD MULTIPLE LUMEN CV CATHETERS; INTRAVASCULAR CATHETER REPAIR KIT

BARD ACCESS SYSTEMS RED ADAPTER LEG FOR HICKMAN AND LEONARD MULTIPLE LUMEN CV CATHETERS; INTRAVASCULAR CATHETER REPAIR KIT
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reas2094 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
Facility contact reported that a dlhl 7fr line was placed on (b)(6) 2016.On (b)(6) 2016, a pinpoint hole was reportably noted at the hub of the red lumen.Line repair required.Patient will be followed on to see if line infection detected 7 days before or after line repair occurred.Will notify bard field assurance if line infection found.

Brand Name
RED ADAPTER LEG FOR HICKMAN AND LEONARD MULTIPLE LUMEN CV CATHETERS
Common Device Name
INTRAVASCULAR CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6247542
Report Number3006260740-2016-00719
Device Sequence Number994355
Product Code LJS
UDI-Device Identifier00801741036422
UDI-Public(01)00801741036422(17)190528(10)REAS2094
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model NumberN/A
Device Catalogue Number0601690
Device Lot NumberREAS2094
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1